# SDR AALA201708149040

- Difficulty date: August 12, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N802AN
- Make and model: Boeing 787-8
- Aircraft serial: 40620
- Aircraft time: 9,293 hours, 1,020 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Loose
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L4 DOOR EMERGENCY ESCAPE SLIDE BUSTLE LATCHES ARE LOOSE.  ADJUSTED LATCHES PER ESO 41695 AND AMM 52-11-24.  OPERATIONAL CHECKED GOOD.
